# SDR SWAA992147

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22340
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546537
- Condition: Cracked
- Location: Bs 578
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FUSELAGE STUB FRAME CRACKED, BS 578, LBL 60 AND LBL 63.  REPAIRED STUB FRAME PER SRM.
